# SDR HEEA075660

- Difficulty date: August 27, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N4302G
- Make and model: Bolkms BO105S
- Aircraft serial: S853
- Aircraft time: 4,442 hours
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Part number: 071121540
- Part serial: 3341
- Condition: Failed
- Location: Vhf Comms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY UNREADABLE. PERFORMED PRELIMINARY INSPECTION.  FOUND DISPLAY SEGMENTS UNREADABLE.  FOUND CORROSION UNDER J203 HEADER CAUSING PROBLEM.  REMOVED HEADER AND REMOVED CORROSION.  REPLACED J203 HEADER AND APPLIED HUMISEAL AROUND HEADER FOR CORROSION CONTROL.  REPAIRED DISPLAY PROBLEM.  FOUND TRANSFER SWITCH INTERMITTENT.  CLEANED S102 TRANSFER SWITCH.  REPAIRED AND BENCH CHECK GOOD.
